Torsion points on the modular jacobian J 0 (N)
Compositio Mathematica, Volume 96 (1995) no. 2, p. 149-172
@article{CM_1995__96_2_149_0,
     author = {Lorenzini, Dino J.},
     title = {Torsion points on the modular jacobian $J\_0(N)$},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {96},
     number = {2},
     year = {1995},
     pages = {149-172},
     zbl = {0846.14017},
     mrnumber = {1326710},
     language = {en},
     url = {http://www.numdam.org/item/CM_1995__96_2_149_0}
}
Lorenzini, Dino J. Torsion points on the modular jacobian $J_0(N)$. Compositio Mathematica, Volume 96 (1995) no. 2, pp. 149-172. http://www.numdam.org/item/CM_1995__96_2_149_0/

[BLR] S. Bosch, W. Lütkebohmert, and M. Raynaud, Néron Models, Springer Verlag, 1990. | MR 1045822 | Zbl 0705.14001

[Edi1] B. Edixhoven, Minimal resolution and stable reduction of X0(N), Ann. Inst. Fourier 40, 1 (1990),31-67. | Numdam | MR 1056773 | Zbl 0679.14009

[Edi2] B. Edixhoven, L' action de l'algèbre de Hecke sur le groupe des composantes des Jacobiennes des courbes modulaires est "Eisenstein", in Astérisque 196-197 (1991), 159-170. | MR 1141457 | Zbl 0781.14019

[Kat] N. Katz, Galois properties of torsion points on abelian varieties, Inv. Math. 62 (1981), 481-502. | MR 604840 | Zbl 0471.14023

[K-M] N. Katz and B. Mazur, Arithmetic moduli of elliptic curves, Princeton University Press, 1985. | MR 772569 | Zbl 0576.14026

[Lin] S. Ling, Congruences between cusps forms and the geometry of Jacobians of modular curves, Math. Ann. 295 (1993), 111-133. | MR 1198844 | Zbl 0789.14027

[L-O] S. Ling and J. Oesterlé, The Shimura subgroup of J0(N), in Astérisque 196-197 (1991), 171-203. | MR 1141458 | Zbl 0781.14015

[Lor1] D. Lorenzini, Arithmetical graphs, Math. Ann. 285 (1989), 481-501. | MR 1019714 | Zbl 0662.14008

[Lor2] D. Lorenzini, Jacobians with potentially good l-reduction, J. Reine Angew. Math. 430 (1992), 151-177. | MR 1172912 | Zbl 0821.14018

[Lor3] D. Lorenzini, The characteristic polynomial of a monodromy transformation attached to a family of curves, Comment. Math. Helvetici 68 (1993), 111-137. | MR 1201204 | Zbl 0801.14006

[Lor4] D. Lorenzini, On the Jacobian of the modular curve X 0(N), Preprint (1993).

[Man] Y. Manin, Parabolic points and zeta functions of modular curves, Math. USSR Izvestija 6 (1972), n° 1. | Zbl 0248.14010

[Maz] B. Mazur, Modular curves and the Eisenstein ideal, Publ. I.H.E.S. 47 (1977), 33-172. | Numdam | MR 488287 | Zbl 0394.14008

[Ma-Ra] R. Mazur and M. Rapoport, Behavior of the Néron model of the Jacobian of X0(N) at bad primes, Publ. I.H.E.S. 47 (1977), 173-185.

[Ogg1] A. Ogg, Rational points on certain elliptic modular curves, Proceedings of Symposia in Pure Mathematics 24, American Mathematical Society, 1973. | MR 337974 | Zbl 0273.14008

[Ogg2] A. Ogg, Hyperelliptic modular curves, Bull. Soc. Math. France 102 (1974), 449-462. | Numdam | MR 364259 | Zbl 0314.10018

[Pou] D. Poulakis, La courbe modulaire X0(125) et sa jacobienne, J. Number Theory 25 (1987), 112-131. | MR 871172 | Zbl 0606.14029

[Ray] M. Raynaud, Jacobienne des courbes modulaires et opérateurs de Hecke, in Astérisque 196-197 (1991), 9-25. | MR 1141454 | Zbl 0781.14020